# SDR AALA200800643

- Difficulty date: March 15, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 29 TO AFT GALLEY INOPERATIVE.  REPLACED SWITCH ON ARM TO RECHARGE BATTERY FOR EMERGENCY LIGHT AT SEAT ROW 29 TO AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
